# SDR ASAA2014101309656

- Difficulty date: October 13, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Part number: 6550582522
- Condition: Corroded
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER FWD LOWER LUG HAS CORROSION.  ACFT GROUNDED. REPAIRED RT HORIZONTAL STABILIZER FWD LOWER LUG IAW EA COMPARTMENT 55 EA, 13726 REV NEW ISSUED 07NOV14 ASSOCIATED FAA FORM 8100-9 PROVIDES FIRST STAGE APPROVAL FOR STATIC STRENGTH. SECOND STAGE APPROVAL REQUIRED WITHIN 24 MOS OF 29OCT14 REFER TO COMPARTMENT -55DTI-13727.
